Article

ON SPATIAL ASYMMETRIC GAMES

Advances in Complex Systems (ACS) 01/2002; 05(04):433-443.
Source: RePEc

ABSTRACT The stability of some spatial asymmetric games is discussed. Both linear and nonlinear asymptotic stability of asymmetric hawk-dove and prisoner's dilemma are studied. Telegraph reaction diffusion equations for the asymmetric spatial games are presented. Asymmetric games of parental investment is studied in the presence of both ordinary and cross diffusions.

0 0
 · 
0 Bookmarks
 · 
41 Views

Full-text (2 Sources)

View
7 Downloads
Available from
Jul 9, 2013